# SDR ABXA020356

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767-200
- Aircraft serial: 23140
- Aircraft time: 39,825 hours, 34,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WOULD NOT EXTINGUISH IN OFF POSITION.   LIGHTS EXTINGUISHED IN ARMED POSITION AND ILLUMINATED IN ON.   CLEANED AND LUBRICATED SWITCH (SW5) IN EMERGENCY CONTROL LIGHT PANEL.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW MM.
